# SDR SWAA2023051146943

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,554 hours, 9,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR GIRT BAR FLOOR LATCH DOES NOT HOLD BAR<[01] RI DOOR GIRT BAT SLIDE BRACKET OPS NORMAL PER M/M 25-66-02
